# SDR VNA2025F00029

- Difficulty date: July 17, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC690100404
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN BTW WS178.00 TO WS220.00 AT RH WING.  CORROSION ON UPPER SKIN BTW WS178.00 TO WS220.00 AT RH WING WAS REMOVED AND REPAIRED PER REO 690-57-21-535 REV. - -
